Malaysia Chinese Education Portal
Image default
My Blog

Too Much Viagra May Have You Seeing Red

Sharing is caring!

We’re not saying this can happen to each man, but rather taking excessively Viagra has been related with a critical change in somewhere around limited’s vision. As per reports, a 31-year-elderly person who expended a more noteworthy than suggested measure of fluid sildenafil (Viagra) encountered lasting harm to the cells in his eyes that are in charge of recognizing shading. The reality is, all that he sees starting now and into the foreseeable future will have a red tint.

What are the symptoms of Viagra?

Normally, the reactions of Viagra can incorporate cerebral pain, a brief blue tinge to your vision, bleeding nose, the runs, resentful stomach, low circulatory strain/wooziness, acid reflux, trouble nodding off, muscle or back agony, and affectability to light. In this ongoing examination, perpetual harm to the retina brought about observing red. This is based on a research made about Stem Cell Transplant.

As indicated by specialists, this is the principal revealed instance of a man encountering changeless harm to the retina bringing about red vision.

Pills by krzysiu

The subject of the investigation bought the Viagra from an online source (which isn’t suggested). It is conceivable the medicine was sullied here and there that brought about the red vision he currently encounters.

He continued to take an obscure measure of the fluid medication, overlooking the dosing guidelines on the container, which were to take 50 mg. Not long after taking the portion, he encountered glimmering lights and a red tint to all that he saw.

Two days in the wake of taking the overdose, the patient visited an earnest consideration center, where he was appeared to have lasting harm to his retinal cells that are in charge of shading. His last conclusion was tireless retinal danger related with taking a high portion of sildenafil citrate.

Over a year after the harming portion was taken, the patient has not encountered a diminishing of the red tint in spite of treatment with different steroids. It is conceivable the patient was influenced by obscure contaminants in the medication.

What’s imperative to detract from this examination is that men ought to

  • Always take meds as per headings
  • Ask inquiries before taking a portion if there are any questions or questions
  • Purchase meds from trustworthy sources
  • Let their specialists think about any symptoms or responses related to sildenafil or some other prescription they are taking
shares